Birth control has caused some issues - Women's Health

Women's Health

25,519 members3,015 posts

Birth control has caused some issues

plushiesaremyjam
plushiesaremyjam

The other day I had posted that I have been taking the Birth Control Taytulla and I'm getting a lot of bad side effects from it. So since Sunday I have been experiencing bad headaches, lower back pain, and chills. At first I thought, maybe its just a cold? I have been under a lot of stress recently because of my exams (that i just finished today actually) and I stopped my birth control Sunday night. But 24 hours later (I take the BC at 9:30 at night so 9:30 the next night) my headache subsided a lot and I could actually move without feeling like my back was being stepped on and i wasnt submerged in ice. My mom thinks that it is because of my birth control and it is just causing me to have fevers and such and that I would be ok. But whatever funky hormone imbalance is taking over my body I wish it would stop because this is not fun!

2 Replies

Hi, hope you are feeling better now. I took something called the mini pill when I was about 18, years and years ago, and i tolerated that well but about 15 years ago I wanted to take the pill whatever I was put on almost immediately made me feel strange, I didn’t even make a week before i got a migraine that lasted for hours then had the next pill and same again. I went to the nurse and she said my blood pressure was sky high and told me to stop taking them, I’ve not had any since. There may be some other types of Bc you can try. Don’t give up yet, they really are a very convenient form of bc if you can tolerate them, just need to find the right one.

I hope you’re feeling better! I stopped taking birth control about 5 years ago. My doctor had me try to many different pills and they all gave me HORRIBLE side effects. For the past couple years I’ve been working with the book Taking Charge of Your Fertility which gives great insight on natural birth control. Hope that helps!

You may also like...